# SDR AALA20150330003

- Difficulty date: March 20, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 43,812 hours, 18,146 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER HAS TWO CRACKS IN THE LOWER SKIN APPROX SIX FEET OUT FROM THE FUSELAGE.  REPAIRED SKIN IAW SRM 55-10-01.
